Discoloration and eye bags 3 months after Restylane injection. (photos)

I had restyline injected under my eyes 3 months ago and I ended up with eye bags which I didn't have before and bruises that never faded . Went back to my doctor two weeks after having my eyes injected . He did Hyaluronidase my eyes looked a bit better but now after 3 months of having the injection my eyes looks horrible again .I consulted another plastic surgeon and he suggested that we do a surgery to get rid of the eyebags .. are there any other Solutions aside from surgery ??

Doctor Answers 2

Puffy eyes after restylane

thank you for your question . It would be nice to see a picture of you before the injection for comparison. But, I would suggest to wait another 3-5 months until the restylane fully absorbs and see how things look then. You may or may not have fatty "bags" which may or may not need surgery . Be patient.


Sacramento Facial Plastic Surgeon
5.0 out of 5 stars 3 reviews

Eyelid bags.. treatment?

 Thank you for sharing your question and photos. You might benefit by having an experienced oculoplastic surgeon perform the injection of Restylane into your tear troughs again. If the bags appear too prominent, blepharoplasty might be the only option. I hope this helps. Good luck, 

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.